CSN Login
Members Online: 2

You are here

RADIATION SIDE AFFECTS HELP PLEASEIs there

2changes's picture
2changes
Posts: 24
Joined: Sep 2014

Is there anyonewhose has intense RAD on their VULVA My side affects after 12 RAD 7 wks ago Entire vaginal is swollen Both sides ova Vulva skin is hard and bumpy Bottom of tush both sides also swollen LEAKAGE FROM MY RECTUM Doc says its all due to RAD wants to up my pain mere which I don't think is the answer IS THERE ANYTHING I CAN DO PLEASE ANY IDEAS IM DESPERATE IVE BEEN ON DIFFERENT DISCUSSION BOARDS NO ONE HAS ANSWERED

NoTimeForCancer's picture
NoTimeForCancer
Posts: 2714
Joined: Mar 2013

2changes, I'm sorry no one has answered, but I am not sure I have seen anyone on the boards during the past two years that has asked/answered this.  Perhaps someone has and will chime in.  Have you tried the Colorectal cancer chat?  They may be have similar side effects if they have received radiation.  I'm so sorry to hear you are suffering like this.  If the Colorectal cancer chat room on the CSN pages is slow, there may be other chat rooms that can help.  Hugs darlin'!  

2changes's picture
2changes
Posts: 24
Joined: Sep 2014

Thanks for your reply had my 7th PET yesterday I'm going back chemo on Monday. Also saw my doc I have an infection that's where all the discomfort is coming from on antibiotics I pray it all works out the pain has become unbearable again thank you so much stay well

sunflash's picture
sunflash
Posts: 197
Joined: Aug 2011

Dear 2changes, I'm glad your doctor is treating your infection and hope this will give you relief from some of the pain you have. I know that infections can be horrible and cause great pain. I also hope this up and coming chemo will offer a good outcome for you.

Love and hugs to you  

2changes's picture
2changes
Posts: 24
Joined: Sep 2014

Hope all is well thank you ive been so worried getting the antibiotics today made me cry ive been so desperate for a solution
Love and hugs and many good wishes will keep you ladies updated

sunflash's picture
sunflash
Posts: 197
Joined: Aug 2011

Yes! Please keep us updated! Hope you're feeling better already! 

Much love.......

 

2changes's picture
2changes
Posts: 24
Joined: Sep 2014

I start chemo for 7th x tomm the radiation side affects are the same I cant sit so my wonderful nurses are setting up a stretcher for me. l'll have RAD on my upper left arm only #5 in a few wks I'm hanging in thanks for the support hugs and good wishes

Subscribe to Comments for "RADIATION SIDE AFFECTS HELP PLEASEIs there"